Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    fill bed
    avatar
    roscoboy posted:
    I AM FILL VERY BED IN THE LAST TIME,FATIGUE ALL THE TIME,CAN T SLEEP AT NIGHT,ALL THE BODY IS SORE,CANT TOUCH THE BAD,PILLOW,FILL COLD,AFTER ONE MINUTE,HOT,AND AGAIN COLD...........ALL THE FOOD FILL DIFFERENT,CAN T SLEEP,BUT CAN T STAY UP,,,,,,,,,,,,,,,,,,,,,AND,TIRED,TIRED ALL THE TIME.I HAVE PS THERP THREE TIME PER WEEK,FROM A SHOULDER SURGERY,I TAKE HYDROCODONE, AND MELOXICAM,LAST YEAR I WENT ALMOST SEVENTY TIME AT PS THERAP FOR THE SHOULDER,ALSO,I DON T DRINK,OTHER DRUGS,BUT I AM FILL BED IN THE LAST TIME,AND I DON T KNOW WHAT TO DO............
    Reply
     
    avatar
    rohvannyn responded:
    If you are having trouble sleeping because of soreness in your body, then it makes sense that you are tired all the time. I'm not sure you will find an answer in a fitness and exercise community though. I'd suggest talking to your doctor or physical therapist and letting them know you are still having trouble, and perhaps getting a second opinion if you can.
     
    avatar
    roscoboy replied to rohvannyn's response:
    THANKS FOR YOUR ANSWER,THREE TIME PER WEEK AT PHYSICAL THERAPY MAKE MY A LOT OF SORE,IF TAFT OVER THERE,AND,FROM A FEW DAYS I HAVE SORE AT ALL MY MUSCLES FROM LEFT SIDE(AT BACK),I HAD SURGERY AT LEFT SHOULDER,SO,CAN BE FROM THERAPY,BECAUSE I DIN T HAD BEFORE,FROM MEDICATION,BUT I AM ALIKE A ZOMBIE...I WILL GO AT MY PSH TOMOROW,AND THE NEXT WEEK I HAVE APP AT MY SURGEON..SO,I TRY TO FIND OUT ABOUT........THANK YOU ANYWAY
     
    avatar
    Rich Weil, MEd, CDE responded:
    Hello rsocboy. I'm not sure I know how to help you. Like Rohvannyn said, go ahead and check with your docotr or physical therapist.You can also check the Men's Health Community here at WebMD http://men.webmd.com/default.htm and the Sleep Disorders Center here http://www.webmd.com/sleep-disorders/default.htm

    Take care,
    Rich


    Helpful Tips

    Water aerobics
    Water aerobics does not put the stress on your knees, ankles and/or back. More
    Was this Helpful?
    25 of 25 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.